Faculty Profile

Fengbo Hang

Associate Professor of Mathematics
Warren Weaver Hall, Office 630


Ph.D., Mathematics, New York University, USA, 2001.
B.S., Mathematics, Tsinghua University, China, 1993.

Research Interests

Geometric analysis

Selected Publications

F. Hang, F. Lin, and Y. Yang, "Existence of Faddeev knots in general Hopf dimensions", Surveys in differential geometry 13, 149-221 (2009)
F. Hang and X. Wang, "Rigidity theorems for compact manifolds with boundary and positive Ricci curvature", Journal of Geometric Analysis 19, 628-642 (2009)
F. Hang, "On the integral systems related to Hardy-Littlewood-Sobolev inequality", Mathematical Research Letters 14, 373-383 (2007)